| Model Number |
8888135191 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the patient was poisoned by organophosphorus pesticide 06 and was scheduled for hemoperfusion.A temporary hemodialysis catheter was placed in the right femoral vein and when put on the machine for the patient, it was found that the blood was not flowing smoothly at the arterial end.After carefully checked the catheter, it was found that at the connection between the inner and outer catheter of the arterial end catheter, there were local bubbles overflowing.The exact location of the issue was the extension tube near the adapter.It was suspected that it was caused by a small local damage (crack) of the catheter.No other defects/damages found on the product.No other products being utilized with the device.Nothing unusual observed on the device prior to use.No cleaning agent used on the device.The clamp was not moved periodically.Tego was not utilized.Flushing was not done.The doctor immediately removed the reported catheter and inserted a new one from the same product id (identifier) on the same day as intervention and completed the insertion and then drain the blood for treatment.There was 10 milliliters of blood loss.Blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: e1 (initial reporter's first name).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, the patient was poisoned by organophosphorus pesticide 06 and was scheduled for hemoperfusion.A temporary hemodialysis catheter was placed in the right femoral vein and when put on the machine for the patient, it was found that the blood was not flowing smoothly at the arterial end.After carefully checked the catheter, it was found that at the connection between the inner and outer catheter of the arterial end catheter, there were local bubbles overflowing.The exact location of the issue was the extension tube near the adapter.It was suspected that it was caused by a small local damage (crack) of the catheter.No other defects/damages found on the product.No other products being utilized with the device.Nothing unusual observed on the device prior to use.No cleaning agent used on the device.The clamp was not moved periodically.Tego was not utilized.Flushing was not done.It caused the patient to undergo a second catheter placement.The doctor immediately replaced the intravenous catheter with the same product id (identifier) on the same day and completed the insertion and then drain the blood for treatment.There were 10 milliliters of blood loss.Blood transfusion was not required.Re-extubation and reinsertion were the medical interventions required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, the patient was poisoned by organophosphorus pesticide 06 and was scheduled for hemoperfusion.A temporary hemodialysis catheter was placed in the right femoral vein and when put on the machine for the patient, it was found that the blood was not flowing smoothly at the arterial end.After carefully checked the catheter, it was found that at the connection between the inner and outer catheter of the arterial end catheter, there were local bubbles overflowing.The exact location of the issue was the extension tube near the adapter.It was suspected that it was caused by a small local damage of the catheter.No other defects/damages found on the product.No other products being utilized with the device.Nothing unusual observed on the device prior to use.No cleaning agent used on the device.The clamp was not moved periodically.Tego was not utilized.Flushing was not done.It caused the patient to undergo a second catheter placement.The doctor immediately replaced the intravenous catheter with the same product id (identifier) on the same day and completed the insertion and then drain the blood for treatment.There was 10 milliliters of blood loss.Blood transfusion was not required.Re-extubation and reinsertion were the medical interventions required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: g3, h6 (fdm) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.